# SDR 2006FA0000440

- Difficulty date: February 23, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N160AN
- Make and model: Lear 60LEAR
- Aircraft serial: 126
- Engine: Pwa PW305
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220839429
- Condition: Defective
- Location: Lt Aft Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ALL ADC OUTPUTS ON THE COPILOTS PFD (ALTIMETER, VSI AND AIRSPEED, ECT) FLAGGED IN FLIGHT INTERMITTENTLY AND WOULD RESET ITSELF.  CREW REQUESTED TO LEAVE RVSM AIRSPACE.  THE ADC WAS FOUND TO BE DEFECTIVE AND WAS REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED IAW MM AND FOUND TO COMPLY WITH FAR 91.411 PART 43 AND MFG RVSM ADC INSPECTIONS.  THE AIRCRAFT REMAINS RVSM COMPLIANT.  (K)
